# SDR DALA2024093009500

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 93,333 hours, 43,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 3L DOOR WILL NOT ARM CORECTLY. CORRECTIVE ACTION: REPAIRED 3L BUSSEL PER B757 AMM 25-00-00 (660539) REMOVED AND REINSTALLED 3L BUSSEL PER B757 AMM 25-00-00, DOOR DISARM AND ARMED FUNCTION OK. (4814298)
